# SDR VJ9800021

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Condition: Damaged
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND NR 2 SLAT REQUIRED REPLACEMENT.  FABRICATED AND INSTALLED IAW DC9 SRM 57-09 FIG 10A AND AEROCORP EO 98-795.
